Phentermine withdrawal??

46 replies,
go to last post

by betty925
28 Apr 06 16:09

User avatar
I have been taking Phentermine for about 6 months and have lost 30 pounds. I take 37.5 one a day. Recently I became sick with food poisioning and was unable to take the Phentermine for a few days. Now I feel I am over the food poisoning but am still having headache, nausea and diarrhea but no vomiting now. I was wondering what the withdrawals of this medication might be.

Thank you.

by Guest
16 May 06 00:39

Guest
I have been takeing 37.5 phen off & on for over a year now, & the one main withdrawl symptom I have is extreme hunger for the 1st few days of being off of it. I've not had any problems with nausea or headache, but I'll tell ya, if you take the phen on any empty stomach, these symptoms are likely to occur. So make sure when you take it, you eat something first. I think the prblems your having are probably residual from the food poisioning. Rest up & hope you feel better!

by TRINA
06 Jul 06 13:41

Guest
Hey I recently stop taking Phentermine and had the same problems vomiting, diarrhea etc. And I went to the hospital thinking it was food poisoning but now I believe it is part of the withdrawal process from using the pills. And believe me it has me feeling terrible, let me know if you are still having those symptoms

by vawanttobeslim
23 Jul 06 08:18

Guest
I've never felt withdrawal symptoms from Phen - maybe a slight headache. I've taken it long term, off and on.

You are supposed to take Phen on a completely empty stomach for it to be affective and not eat for an hour after taking.

by DLH
04 Apr 09 03:15

User avatar
Hi!  Does anyone have advice on how to avoid withdrawal from phentermine?  Thanks!

by Panda
04 Apr 09 10:06

User avatar
Hi, I have taken phen off and on for years. I think have had some withdrawal symptoms. But nothing that resembles the flu. Mostly lack of energy and motivation etc. But right now in my area a NASTY FLU BUG has been going around. My father has had it...several people from my husbands work have been out sick. One guy was out for almost 2 weeks. 
But anyway awhile back someone suggested trying an over the counter diet aid like Hydroxy etc to help with energy. I have never tried that but maybe it would work???

by allformykids
04 Apr 09 12:43

User avatar
I haven't experienced any of that yet, but my friend whom I mention periodically in the forums was told by the dr when she has reached her goal weight or it's been about 4 months on it she has to start taking less mg at a time. Basically she'll be weanging off, taking them every other day at a lower dose, then every other 2 days etc so she doesn't have withdrawls.

by deebee
04 Apr 09 13:26

User avatar
The only "withdrawal" symptom is fatigue. It's not something you can really avoid. It usually takes a couple of weeks before you feel like your 'old self' again.
 

by allformykids
04 Apr 09 13:37

User avatar
Just don't quit cold turkey and you should feel okay. IMO

by sandie07
04 Apr 09 13:39

User avatar
allformykids is absolutely correct.  The only way to avoid a withdrawal is to decrease the mg and slowly stop taking it.  In the event of a withdrawal, the symptoms are usually a headache and fatigue.  I've read this in a PDR. 

by deebee
04 Apr 09 13:42

User avatar
If you have to stop suddenly ( for whatever reason ) it's not a big deal. No need to be overly concerned, DLH.

by steffie
04 Apr 09 13:54

User avatar
I start weaning myself off of them for about two weeks. I have stopped cold turkey and I had extreme fatigue. Like a slug ~ it didn't last too long though

by allformykids
04 Apr 09 14:02

User avatar
That's good to know steffie.
Everyone is different too. Especially when one person only has been taking it for one month and another person has been taking it for 6 months straight. It's possible that the person that has been taking it for 6 months will suffer more withdrawals then the person only taking them for one month. Also, one person may feel REALLY bad and it could be a BIG deal for them. While another person wont really feel much difference. You can't say what will happen. I would have a little concern if I were taking it for a long period of time. People can not only suffer physical withdrawals, but also mental- being depressed etc. It's something to be aware of. IMO, again. :-)

by deebee
04 Apr 09 14:11

User avatar
Lots of opinions DLH! Good Luck!

by baglady
04 Apr 09 14:13

User avatar
The only "symptom" I've had or have ever heard of is fatigue. It lasts a week at most. If you slowly decrease your dosage like others said, you'll be fine.
Please sign up to reply to this forum. Is easy, fast and free

47 posts • Page 1 of 4